# SDR CA001013021

- Difficulty date: June 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,628 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CHECKING THE GOVERNOR ON RECEIPT, IT WAS NOTED THAT THE T FITTING WAS INSTALLED IN THE WRONG PORT. FITTING WAS REMOVED AND INSTALLED IN THE CORRECT PORT.
